# SDR VNAA0512010

- Difficulty date: December 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 2,346 hours, 2,224 cycles
- Engine: Ge CF348C1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800135
- Part serial: 00764
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE LT WING A/I, RT WING A/I, & WING A/I SNSR CAUTION MESSAGES ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETURNED TO CLT.  MAINTENANCE REMOVED & REPLACED THE LEFT WING OUTBOARD ANTI-ICE SENSOR (MT33).  THE WING ANTI-ICE SYSTEM OPERATIONALLY CHECK GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
